Alert archive / Illinois / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 161, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 28, 2018, 4:00 PM CDT for Calhoun County, Pike County, Illinois; Pike County, Ralls County, Missouri. It was in force for 60 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2018, 4:00 PM CDT (21:00 UTC)
- Expired
- Jun 28, 2018, 5:00 PM CDT
- In force
- 60 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Calhoun County, IL, Pike County, IL, Pike County, MO, Ralls County, MO
The radar
The St Louis radar (KLSX), 76 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 4:20 PM CDT | TSTM WND DMG | 3 N Eolia, MO | POWER LINE DOWN. |
| Jun 28, 4:20 PM CDT | HAIL 0.25 | 1 Ene Louisiana, MO | |
| Jun 28, 4:22 PM CDT | TSTM WND DMG | Bowling Green, MO | A TREE WAS DOWNED AND A STOP SIGN WAS KNOCKED OVER. |
| Jun 28, 4:30 PM CDT | TSTM WND DMG | Pleasant Hill, IL | TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 1:04 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -572 J/kg
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
522
WUUS53 KLSX 282100
SVRLSX
ILC013-149-MOC163-173-282200-
/O.NEW.KLSX.SV.W.0161.180628T2100Z-180628T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
400 PM CDT THU JUN 28 2018
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Northwestern Calhoun County in southwestern Illinois...
South central Pike County in west central Illinois...
Southwestern Ralls County in northeastern Missouri...
Pike County in northeastern Missouri...
* Until 500 PM CDT.
* At 400 PM CDT, severe thunderstorms were located along a line
extending from near Monroe City to New London to near Clarksville,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Bowling Green, Louisiana, Pleasant Hill, Eolia, Clarksville, Pike,
Curryville, Tarrants, Belleview, Spencerburg, Nebo, Hamburg,
Paynesville, Annada, Edgewood, Mozier, St. Clement, Cyrene, Michael
and Ashley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3922 9059 3923 9118 3921 9119 3935 9143
3948 9170 3950 9076
TIME...MOT...LOC 2100Z 325DEG 20KT 3962 9183 3961 9142 3933 9090
HAIL...1.00IN
WIND...60MPH
$$
Kanofsky3 follow-up statements
954
WWUS53 KLSX 282128
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
428 PM CDT THU JUN 28 2018
MOC173-282138-
/O.CAN.KLSX.SV.W.0161.000000T0000Z-180628T2200Z/
Ralls MO-
428 PM CDT THU JUN 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RALLS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southwestern and west central Illinois...and northeastern and east
central Missouri.
LAT...LON 3922 9059 3923 9118 3921 9119 3936 9133
3949 9140 3950 9076
TIME...MOT...LOC 2128Z 307DEG 41KT 3939 9096
$$
ILC013-149-MOC163-282200-
/O.CON.KLSX.SV.W.0161.000000T0000Z-180628T2200Z/
Calhoun IL-Pike IL-Pike MO-
428 PM CDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN CALHOUN COUNTY IN SOUTHWESTERN ILLINOIS...SOUTH
CENTRAL PIKE COUNTY IN WEST CENTRAL ILLINOIS AND PIKE COUNTIES IN
NORTHEASTERN MISSOURI...
At 428 PM CDT, a severe thunderstorm was located over Clarksville,
moving southeast at 50 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Bowling Green, Louisiana, Pleasant Hill, Eolia, Clarksville,
Frankford, Pike, Tarrants, Belleview, Nebo, Hamburg, Paynesville,
Annada, Edgewood, Mozier, St. Clement, Cyrene, Michael and Ashley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3922 9059 3923 9118 3921 9119 3936 9133
3949 9140 3950 9076
TIME...MOT...LOC 2128Z 307DEG 41KT 3939 9096
HAIL...0.88IN
WIND...60MPH
$$
Kanofsky525
WWUS53 KLSX 282152
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
452 PM CDT THU JUN 28 2018
ILC013-149-MOC163-282200-
/O.CON.KLSX.SV.W.0161.000000T0000Z-180628T2200Z/
Calhoun IL-Pike IL-Pike MO-
452 PM CDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN CALHOUN COUNTY IN SOUTHWESTERN ILLINOIS...SOUTH
CENTRAL PIKE COUNTY IN WEST CENTRAL ILLINOIS AND SOUTHEASTERN PIKE
COUNTIES IN NORTHEASTERN MISSOURI...
At 451 PM CDT, a severe thunderstorm was located near Elsberry,
moving southeast at 40 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Trained weather spotters. A tree was blown over and a stop
sign was knocked down when this storm moved through Bowling
Green.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pleasant Hill, Eolia, Clarksville, Belleview, Nebo, Hamburg,
Paynesville, Annada, Edgewood, Cyrene, Mozier and Michael.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3922 9059 3923 9118 3936 9103 3950 9076
TIME...MOT...LOC 2151Z 322DEG 35KT 3915 9072
HAIL...0.88IN
WIND...60MPH
$$
Kanofsky152
WWUS53 KLSX 282203
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
503 PM CDT THU JUN 28 2018
ILC013-149-MOC163-282213-
/O.EXP.KLSX.SV.W.0161.000000T0000Z-180628T2200Z/
Calhoun IL-Pike IL-Pike MO-
503 PM CDT THU JUN 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CALHOUN COUNTY IN
SOUTHWESTERN ILLINOIS...SOUTH CENTRAL PIKE COUNTY IN WEST CENTRAL
ILLINOIS AND SOUTHEASTERN PIKE COUNTIES IN NORTHEASTERN MISSOURI HAS
EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southwestern and west central Illinois...and northeastern and east
central Missouri.
Remember, a Severe Thunderstorm Warning still remains in effect for
portions of these counties.
LAT...LON 3922 9059 3923 9118 3936 9103 3950 9076
TIME...MOT...LOC 2203Z 325DEG 20KT 3910 9067
$$
KanofskyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:44 PM CDT, 16 minutes earlier.
Area forecast discussion, Jun 28, 3:44 PM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
344 PM CDT Thu Jun 28 2018
.SHORT TERM... (Through Late Friday Afternoon)
Issued at 344 PM CDT Thu Jun 28 2018
The complex of thunderstorms originating over eastern Nebraska and
western Iowa early this morning has matured into a well-organized
thunderstorm complex. This system is capable of producing damaging
winds and frequent lightning and will continue to be the focus this
afternoon into this evening.
As upper ridging continues to build in, a warm front draped across
the region will be the dividing line between sunny and warm
conditions through central Missouri, to slightly cooler and active
weather along and east of the Mississippi River. Mesoanalysis
continues to show a steep CAPE gradients centered over the CWA with
MUCAPE values exceeding 5000 J/kg over northeast Missouri and
trending down to near 3000 J/kg over Illinois. Capping has also
weakened and even eroded through much of the region.
High res guidance has struggled to recognize the origin and
evolution of this complex. HRRR only recently picked up on this,
while NAMNest was much further west. As upper ridging builds
northeast, relatively stable air will become more solidified over
central portions of the state. As a result, the MCS will continue to
track around the eastern periphery of the ridge and along the
instability gradient. Should thunderstorms survive, expect the line
to push along and east the Mississippi through about 02-03z before
exiting to the southeast.
Beyond this evening, skies clear and conditions calm with the next
concern being heat and humidity for Friday. As the warm front pushes
east, temperatures will climb well into the 90s, possibly touching
100 in spots. Provided dewpoints well into the 70s, heat indices
will likely become dangerous through the afternoon, mainly in far
east-central Missouri and into Illinois. Heat indices may exceed 110
degree east in many places in Illinois.
Maples
.LONG TERM... (Friday Night through Next Thursday)
Issued at 344 PM CDT Thu Jun 28 2018
(Friday Night - Saturday Night)
Main focus at the beginning of the extended will continue to be on
the ongoing heat wave. Have relatively high confidence in
temperatures and dewpoints on Saturday. Very hot and humid airmass
will remain in place as upper-level ridge slowly slides eastward
into the Ohio Valley. Probably will see some slight lowering of
dewpoints due to deeper mixing and soil moisture drying out ever so
slightly. All that being said, am expecting high temperatures on
Saturday in the low to mid 90s, with peak heat index values of 100-
110 across the area. Highest values are forecast for the St. Louis
metro area and portions of western Illinois. Because of two days of
expected HI values near or just above 110 degrees, will upgrade
these areas to an excessive heat warning.
(Sunday - Next Thursday)
At least a little relief from the oppressive heat is expected by
Sunday or Monday as a weak cold front attempts to move through the
CWA. Model guidance is in fairly good agreement that the front will
either just clear or at least make it into far southern portions of
the forecast area by Monday afternoon. Along with slightly cooler
air behind the boundary, an increase in overall cloud cover along
with chances for showers and thunderstorms should yield high
temperatures back into the upper 80s to low 90s by Monday. No
changes made to the heat headlines in terms of duration, but could
need an additional day (Sunday) for the advisory/warning if
confidence in temperatures increases.
Unfortunately, the brief reprieve expected from the really hot and
humid conditions on Monday will be very short lived. The mid/upper
level ridge elongates and strengthens toward the middle of next week
which should yield increasing temperatures with continued humid
conditions. Weak frontal boundary that went through as a cold front
Sunday/Monday is expected to retreat back northward as a warm front
on Tuesday. This boundary may provide a focus for showers and
thunderstorms as well.
As alluded to yesterday, no end in sight to the overall hot/humid
pattern with mid/upper level ridge really flexing its muscles nearly
from coast to coast.
Gosselin
&&
.AVIATION... (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1247 PM CDT Thu Jun 28 2018
The main challenge will come within the first 6-8 hours of the
TAF period with regard to afternoon convection. Otherwise, VFR is
expected through a large portion of the forecast.
Current satellite imagery makes it easy to pick out the
thunderstorm complex over south-central Iowa. Thoughts are that
this complex will track southeast through the afternoon along a
frontal boundary, which is currently draped across sections of
eastern Missouri and far southern Illinois. Out ahead of this
complex, clear skies and increasing instability may result in
widely scattered/isolated storms. While coverage/intensity will
heavily rely on the health of the Iowa system, enough confidence
exists to keep VCTS in for all eastern sites this afternoon. Cigs
and vsbys are expected to remain VFR outside of storms with
periodic dips into MVFR for those affected by storms.
More stable air is expected to build far enough east to keep KCOU
west of the development. Therefore, held off on VCTS mention.
SPECIFICS FOR KSTL:
Much of the cloud cover from morning convection has eroded with
sct/few mid-to-high VFR cigs for now. Currently watching trends
in the thunderstorm complex over south-central Iowa. This, along
with scattered/isolated afternoon thunderstorms developing along a
frontal boundary, may impact KSTL. Given some question into the
overall health and persistence with the complex, maintaining VCTS
was the best option. Most likely time for storms will be from mid
afternoon through sunset. Cigs/vsbys will remain VFR outside of
storms, but may periodically dip, should thunderstorms directly
impact KSTL.
Conditions improve after 00z with VFR conditions expected through
the rest of the period.
Maples
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 10 PM CDT Saturday for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-Marion MO-
Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike MO-Ralls
MO-Reynolds MO-Saint Francois MO-Sainte Genevieve MO-Shelby
MO-Warren MO-Washington MO.
Excessive Heat Warning until 10 PM CDT Saturday for Jefferson MO-
Saint Charles MO-Saint Louis City MO-Saint Louis MO.
IL...Heat Advisory until 10 PM CDT Saturday for Adams IL-Brown IL-
Pike IL-Randolph IL-Washington IL.
Excessive Heat Warning until 10 PM CDT Saturday for Calhoun IL-
Clinton IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-
Monroe IL-Saint Clair IL.
Excessive Heat Warning from 11 AM Friday to 10 PM CDT Saturday
for Bond IL-Fayette IL-Marion IL-Montgomery IL.
&&
WFO LSXHazardous weather outlook, Jun 28, 3:58 PM CDT, 2 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 358 PM CDT Thu Jun 28 2018 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-291115- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 358 PM CDT Thu Jun 28 2018 This hazardous weather outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight Thunderstorms are likely through early this evening across portions of northeast Missouri and west-central Illinois. Some of these storms are expected to be strong to severe with damaging straight-line winds and large hail the primary threats. Heat products are currently in effect. Heat index values of 105 to 110+ are expected. For more details, please see the heat advisory and excessive heat warning for more details. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Heat products remain in effect through Saturday. Heat index values of 105 to 110+ are expected each day. For more details, please see the heat advisory and excessive heat warning for more details. There is a low chance of thunderstorms Saturday night through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this evening across portions of northeast Missouri and west-central Illinois. Gosselin
In the hours before
Local storm report, Jun 28, 11:28 AM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1128 AM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HAIL 3 SSE THE LANDING 39.52N 91.64W
06/28/2018 E0.25 INCH RALLS MO PARK/FOREST SRVC
PARK RANGER REPORTED PEA-SIZE HAIL. TIME
ESTIMATED FROM RADAR.
&&
AELocal storm report, Jun 28, 2:58 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
258 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM TSTM WND GST 1 ENE NOVELTY 40.02N 92.19W
06/28/2018 M38 MPH KNOX MO MESONET
NOVELTY MISSOURI MESONET SITE.
&&Local storm report, Jun 28, 3:12 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
312 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND GST 5 SSW URSA 40.01N 91.39W
06/28/2018 E45 MPH ADAMS IL TRAINED SPOTTER
&&Local storm report, Jun 28, 3:22 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
322 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM TSTM WND GST 4 NE BURTON 39.94N 91.19W
06/28/2018 M57 MPH ADAMS IL ASOS
&&Local storm report, Jun 28, 3:47 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
347 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND GST 2 W MOUNT STERLING 39.99N 90.80W
06/28/2018 M49 MPH BROWN IL AWOS
&&Local storm report, Jun 28, 3:52 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
352 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL BETHEL 39.88N 92.02W
06/28/2018 E0.50 INCH SHELBY MO PUBLIC
PUBLIC REPORT VIA SOCIAL MEDIA OF PEA- AND
DIME-SIZE HAIL.
&&
AEThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 2:37 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 53 min |
| Jun 28, 3:21 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 69 min |
| Jun 28, 3:52 PM CDT | Excessive Heat Warning | LSX | Bond, Calhoun, Clinton, Fayette, Greene, Jersey and 8 more | 3 days |
| Jun 28, 4:18 PM CDT | Special Weather Statement | LSX | Greene, Macoupin | 57 min |
| Jun 28, 4:35 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey | 40 min |
| Jun 28, 4:39 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey, Macoupin, Montgomery, Pike | 66 min |
| Jun 28, 5:02 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey, Macoupin, Madison | 73 min |
| Jun 28, 5:22 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Macoupin, Madison, Marion and 4 more | 83 min |
| Jun 28, 5:29 PM CDT | Tornado Warning | LSX | Madison | 16 min |
| Jun 28, 5:54 PM CDT | Tornado Warning | LSX | Saint Clair | 17 min |
| Jun 28, 5:59 PM CDT | Areal Flood Advisory | LSX | Jersey, Madison | 3 hr |
| Jun 28, 6:21 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Marion, Monroe, Randolph, Saint Clair, Washington | 69 min |
| Jun 28, 6:48 PM CDT | Areal Flood Advisory | LSX | Bond, Clinton, Fayette, Madison, Marion, Monroe and 2 more | 3 hr |
| Jun 28, 6:56 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 64 min |
| Jun 28, 4:34 AM CDT | Severe Thunderstorm Warning | LSX | Boone | 41 min |
| Jun 28, 4:51 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Montgomery, Pike | 39 min |
| Jun 28, 5:12 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone | 2 min |
| Jun 28, 5:18 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 42 min |
| Jun 28, 5:26 AM CDT | Flash Flood Warning | LSX | Boone | 4 hr |
| Jun 28, 5:58 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 47 min |
| Jun 28, 6:17 AM CDT | Flash Flood Warning | LSX | Audrain, Callaway | 3 hr |
| Jun 28, 6:54 AM CDT | Special Weather Statement | LSX | Marion, Ralls | 36 min |
| Jun 28, 7:34 AM CDT | Severe Thunderstorm Warning | LSX | Monroe, Ralls | 41 min |
| Jun 28, 7:58 AM CDT | Severe Thunderstorm Warning | LSX | Ralls | 47 min |
| Jun 28, 8:03 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 42 min |
| Jun 28, 8:23 AM CDT | Special Weather Statement | LSX | Ralls | 37 min |
| Jun 28, 8:37 AM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 38 min |
| Jun 28, 8:49 AM CDT | Special Weather Statement | LSX | Madison | 41 min |
| Jun 28, 8:53 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Pike, Ralls | 33 min |
| Jun 28, 8:59 AM CDT | Severe Thunderstorm Warning | LSX | Madison | 34 min |
| Jun 28, 2:00 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Shelby | 60 min |
| Jun 28, 2:50 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Shelby | 40 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2018Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.